Research Repository

Browse by Author: Luan, Xiaoli

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Shi, Peng, Luan, Xiaoli and Liu, Cheng-Lin (2012) H-infinity Filtering for Discrete-Time Systems With Stochastic Incomplete Measurements and Mixed Delays. IEEE Transactions on Industrial Electronics, 59 (6). pp. 2732-2739. ISSN 0278-0046

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Observer-based finite-time stabilization for extended Markov jump systems. Asian Journal of Control, 13 (6). pp. 925-935. ISSN 1561-8625

Luan, Xiaoli, Shi, Peng and Liu, Cheng-Lin (2011) Stabilization of networked control systems with random delays. IEEE Transactions on Industrial Electronics, 58 (9). pp. 4323-4330. ISSN 0278-0046

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Finite-time stabilization of stochastic systems with partially known transition probabilities. Journal of Dynamic Systems Measurement and Control, 133 (1). ISSN 0022-0434

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Robust finite-time control for a class of extended stochastic switching systems. International Journal of Systems Science, 42 (7). pp. 1197-1205. ISSN 0020-7721

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) Robust Finite-Time H∞ Control for Nonlinear Jump Systems via Neural Networks. Circuits, Systems and Signal Processing, 29 (3). pp. 481-498. ISSN 0278-081X

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) H∞ filtering for nonlinear systems via neural networks. Journal of the Franklin Institute, 347 (6). pp. 1035-1046. ISSN 0016-0032

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) Finite-time filtering for non-linear stochastic systems with partially known transition jump rates. IET Control Theory and Applications, 4 (5). pp. 735-745. ISSN 1751-8644

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) Neural network based stochastic optimal control for nonlinear Markov jump systems. International Journal of Innovative Computing, Information and Control, 6 (8). pp. 3715-3723. ISSN 1349-4198

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) Neural-network-based finite-time H∞ control for extended Markov jump nonlinear systems. International Journal of Adaptive Control and Signal Processing, 24 (7). pp. 554-567. ISSN 0890-6327

Luan, Xiaoli, Shi, Peng and Liu, Fei (2010) Robust adaptive control for greenhouse climate using neural networks. International Journal of Robust and Nonlinear Control, 21 (7). pp. 815-826. ISSN 1049-8923

Luan, Xiaoli, Liu, Fei and Shi, Peng (2009) Passive output feedback control for non-linear systems with time delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 223 (6). pp. 737-743. ISSN 0959-6518